# SDR VQIA201507240024

- Difficulty date: June 8, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 3465
- Aircraft time: 26,365 hours, 7,724 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED AN EXCESSIVE CABIN ALTITUDE WARNING MESSAGE AND A ASSOCIATED LOW DIFFERENTIAL CABIN PRESSURE CAUTION ECAM MESSAGE AT APPROXIMATELYFL340, 25 MINUTES AFTER DEPARTURE.  THE CREW INITIATED AN EMERGENCY DECENT AND RETURNED TO DEPARTURE.  UPON ARRIVAL MAINTENANCE ACCOMPLISHED TSM 21-31-00-810-809-A.  FINDINGS INDICATED THAT BOTH AIR PACK FLOW CONTROL VALVES WERE CLOSED FROM THE TIME OF 2ND ENGINE START UNTIL THE ACFT RETURNED TO DEPARTURE AIRPORT AND SHUTDOWN.  MAINTENANCE TECHS ACCOMPLISHED AMM TASKS 21-31-00-710-002-A, 21-31-00-710-003-A & 21-61-00-710-001-A NO ABNORMALITIES WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE NR 1 ENGINE INTERFACE UNIT WAS REPLACED PRECAUTIONARY AFTER VX 11 ON 6/8/15.
